# SDR SWAA2020021241251

- Difficulty date: January 27, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 755.5-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ENTRANCE DOOR ANGLE FLOOR SUPPORT CORDED BETWEEN BS. 755.5 TO BS. 887, RBL 15 AT THE FASTENER HOLES. / R&R FLOOR TRACK PER SRM.
